# SDR SIMA20240514003

- Difficulty date: May 14, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N749BM
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 37,223 hours, 27,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST CABIN CEILING EMERGENCY LIGHT IS INOP COMPLETE:RAR EMERGENCY LIGHT POWER UNIT IAW EMB 170 AMM 33-50-01. OCK GOOD.
